# SDR DALA2015022701743

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1400 TO 1420, RBL 3:INTERCOSTAL ANGLE CORRODED AT LOWER FLANGE.  REMOVED INTERCOSTAL RECEIVED NEW PART TREATED PRIMED PAINTED AND INSTALLED IAW SRM.
